MathSciNet Relay Station
MathSciNet bibliographic data
MR2425693 20E42 (17C60)
De Medts, Tom; Segev, Yoav Identities in Moufang sets. Trans. Amer. Math. Soc. 360 (2008), no. 11, 5831–5852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement